MathSciNet Relay Station
MathSciNet bibliographic data
MR595186 (81m:35041) 35J20 (53C45 58E20)
Granlund, Seppo Harnack's inequality in the borderline case. Ann. Acad. Sci. Fenn. Ser. A I Math. 5 (1980), no. 1, 159–163.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement